For whom is OMNi-BiOTiC® 10 AAD suitable?
The primary function of antibiotics is to destroy disease-causing microorganisms. But unfortunately antibiotics simultaneously annihilate parts of the protective intestinal mucosa and damage the natural, healthy intestinal bacteria. Thereby, dangerous microorganisms and their toxins can rapidly multiply and among other things lead to severe diarrhoea, so-called antibiotic-associated diarrhoea.
This dysbalance in the intestines can consequently lead to diarrhoea, so-called antibiotic-associated diarrhoea. Antibiotic-associated diarrhoea is indicated when the person suffers colic-like pain and stomach cramps or more than three bowel movements a day, and the faeces are extremely soft to liquid, and the quantity of faeces has clearly increased. These complaints can occur immediately or also only weeks after first taking antibiotics.
Furthermore, every time antibiotics are taken, the diversity of the bacteria strains in our intestine is reduced. But a high diversity of intestinal bacteria is absolutely necessary in order for the intestine to be able to carry out their diversified tasks (e.g. breaking up, absorbing and forming nutrients, producing immune cells, supplying energy) without restriction.
Therefore, every time you need to take antibiotics, support your intestine with special selected intestinal bacteria (e.g. OMNi-BiOTiC® 10 AAD)!